# SDR UALA2011050402184

- Difficulty date: May 4, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 43,545 hours, 17,255 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL ODOR IN CABIN.  F/A THINKS IT COULD BE ASSOCIATED WITH OVERHEAD LIGHTS.  OIL ODOR FROM APU, RAN ENGS NO ODOR. APU BLEED INOPERATIVE, APU USEABLE FOR ELEC.  OPERATED ALL OVERHEAD LIGHTS IN FWD & AFT GALLEYS, AND CABIN CEILING LIGHTS AT MAX BRIGHT. (GROUND EXTERNAL POWER USED). NO ELECTRICAL ODOR NOTED THRUOUT ACFT.  ACCOMPLISHED PACK BURNOUT PER MM, ISOLATED ENG BLEED HP AND IP VALVES AND APU. SLIGHT ODOR ORIGINALLY FROM APU, PACK BURNOUT ACCOMPLISHED NO ODOR NOTED. APU BLEED DUCT CLEAN, NO OIL FOUND.
